# SDR AALA201912129012

- Difficulty date: December 10, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 21,310 hours, 8,568 cycles
- System (JASC): 5240 · Service Doors
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00040587
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SLIDE 4R LOW PRESSURE ON F/A PANEL. REPLACED DECODER 300RH8 IAW AM/M 23-73-47 AND AFT/ADDITIONAL PANEL IAW M/M 23-73-13.
